| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate is between (b)(6) 2019.(b)(4).Attempts have been made to obtain additional information; however, to date a response has not been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 20.5 diopter intraocular lens was implanted in the patient's right (od) eye on (b)(6) 2019.It was later explanted on (b)(6) 2019 due to an unspecified injury.No complications have been reported post operatively.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 9/25/2019.Device evaluation: the product was returned to the manufacturing site.The lens was received cut with residues of viscoelastic.The condition observed is consistent with a lens that has been explanted.A lens cut was confirmed but it could not be determined if the condition observed is related to manufacturing process as the reported lens was prepared, used and cut in a surgical procedure.Based on the product returned evaluation, a product quality deficiency or product malfunction could not be determined.The complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed 3 other complaints have been received for this production order number; however, they were not related to this complaint.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.